Long-time behavior of solutions to a class of quasilinear parabolic equations with random coefficients
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, p. 191-232
@article{AIHPC_1998__15_2_191_0,
     author = {Chueshov, Igor D. and Vuillermot, Pierre-A.},
     title = {Long-time behavior of solutions to a class of quasilinear parabolic equations with random coefficients},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1998},
     pages = {191-232},
     zbl = {0930.60046},
     mrnumber = {1614575},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_2_191_0}
}
Chueshov, Igor D.; Vuillermot, Pierre-A. Long-time behavior of solutions to a class of quasilinear parabolic equations with random coefficients. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 191-232. http://www.numdam.org/item/AIHPC_1998__15_2_191_0/

[1] R.A. Adams, "Sobolev Spaces", Academic Press, New York-London, 1975. | MR 450957 | Zbl 0314.46030

[2] D.G. Aronson and H.F. Weinberger, Nonlinear Dynamics in Population Genetics, Combustion and Nerve Pulse Propagation. In Partial Differential Equations and Related Topics, J. A. Goldstein, Ed., pp. 5-49, Lecture Notes in Mathematics, Vol. 446, Springer-Verlag, Berlin-Heidelberg-New York, 1975. | MR 427837 | Zbl 0325.35050

[3] S.R. Bernfeld, Y.Y. Hu and P. Vuillermot, Homogénéisation Spatiale et Équivalence Asymptotique pour une Classe d'Équations Paraboliques Semilinéaires Non Autonomes, C. R. Acad. Sci. Paris, Vol. 320, Série I, 1995, pp. 859-862. | MR 1326696 | Zbl 0840.35046

[4] S.R. Bernfeld, Y.Y. Hu and P. Vuillermot, Large-Time Asymptotic Equivalence for a Class of Non-Autonomous Semilinear Parabolic Equations, Bull. Sci. Math., 1998 (in press). | MR 1639856 | Zbl 0912.35027

[5] H. Brézis, Analyse Fonctionnelle : Théorie et Applications, Masson. Paris-New York, 1983. | MR 697382 | Zbl 0511.46001

[6] P. Brunowski, P. Polacik and B. Santsede, Convergence in General Periodic Parabolic Equations in One-Space Dimension, Nonlinear Analysis TMA. Vol. 18, No. 3. 1992. pp. 209-215. | MR 1148285 | Zbl 0796.35009

[7] I.D. Chueshov and P. Vuillermot, On the Large-Time Dynamics of a Class of Random Parabolic Equations, C. R. Acad. Sci. Paris, Vol. 322, Série I, 1996, pp. 1181-1186. | MR 1396662 | Zbl 0849.60064

[8] I.D. Chueshov and P. Vuillermot, On the Large-Time Dynamics of a Class of Parabolic Equations Subjected to Homogeneous White Noise: Stratonovitch's Case, C. R. Acad. Sci. Paris, Vol. 323, Série I, 1996, pp. 29-33. | MR 1401624 | Zbl 0856.60063

[9] I.D. Chueshov and P. Vuillermot, Long-Time Behavior of Solutions to a Class of Stochastic Parabolic Equations with Homogeneous White Noise: Stratonovitch's Case, 1997 (preprint).

[10] I.P. Cornfeld, S.V. Fomin and Ya.G. Sinai, Ergodic Theory, Springer-Verlag, Berlin-Heidelberg-New York, 1982. | MR 832433 | Zbl 0493.28007

[11] E.N. Dancer and P. Hess, Stable Subharmonic Solutions in Periodic Reaction-Diffusion Equations, J. Differential Equations, Vol. 108, No 1, 1994, pp. 190-200. | MR 1268358 | Zbl 0805.35056

[12] E.N. Dancer and P. Hess, Stability of Fixed Points for Order Preserving Discrete-Time Dynamical Systems, J. Reine Angew. Math., Vol. 419, 1991, pp. 125-139. | MR 1116922 | Zbl 0728.58018

[13] D. Daners and P. Koch Medina, Abstract Evolution Equations, Periodic Problems and Applications, Pitman Research Notes in Mathematics Series, Langman Sci. Techn., Harlaw, Vol. 279, 1992. | MR 1204883 | Zbl 0789.35001

[14] A. Figotin and L. Pastur, Spectra of Random and Almost-Periodic Schrödinger Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1992. | MR 1223779

[15] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice Hall, Inc., Englewood Cliffs, N.J., 1964. | MR 181836 | Zbl 0144.34903

[16] P. Hess and H.F. Weinberger, Convergence to Spatial-Temporal Clines in the Fisher Equations with Time-Periodic Fitnesses, J. Math. Biol., Vol. 28, No. 1, 1990, pp. 83-98. | MR 1036413 | Zbl 0735.35017

[17] P. Hess, Periodic Parabolic Boundary-Value Problems and Positivity, Pitman Research Notes in Mathematics Series, Vol. 247, Langman Sci. Tech., Harlaw, 1990. | MR 1100011 | Zbl 0731.35050

[18] T. Kato, Abstract Evolution Equations of Parabolic Type in Banach and Hilbert Spaces, Nagoya Math. Journal, Vol. 19, 1961, pp. 93-125. | MR 143065 | Zbl 0114.06102

[19] T. Kato Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1982. | MR 407617 | Zbl 0493.47008

[20] O.A. Ladyzenskaya, N.N. Uraltceva and V.A. Solonnikov, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc. Transl. of Math. Monographs, Vol. 23, 1968.

[21] J. Neças, Introduction to the Theory of Nonlinear Elliptic Equations, John Wiley and Sons, New York, 1986. | MR 874752 | Zbl 0643.35001

[22] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin-Heidelberg-New York, 1983. | MR 710486 | Zbl 0516.47023

[23] B. Simon, Functional Integration and Quantum Physics, Academic Press, New York- London, 1979. | MR 544188 | Zbl 0434.28013

[24] P. Takac, Linearly Stable Subharmonics in Strongly Monotone Time-Periodic Dynamical Systems, Proc. Am. Math. Soc., Vol. 115, No. 3, 1992, pp. 691-698. | MR 1098406 | Zbl 0755.34039

[25] P. Vuillermot, Almost-Periodic Attractors for a Class of Non-Autonomous Reaction-Diffusion Equations on RN, I. Global Stabilization Processes, J. Differential Equations, Vol. 94, No. 2, 1991, pp. 228-253. | MR 1137614 | Zbl 0767.35040

[26] P. Vuillermot, Almost-Periodic Attractors for a Class of Non-Autonomous Reaction-Diffusion Equations on RN, II. Codimension-One Stable Manifolds, Differential and Integral Equations, Vol. 5, No. 3, 1992, pp. 693-720. | MR 1157497 | Zbl 0796.35076

[27] P. Vuillermot, Global Exponential Attractors for a Class of Almost-Periodic Parabolic Equations on RN, Proc. Am. Math. Soc., Vol. 116, No. 3, 1992, pp. 775-782. | MR 1102861 | Zbl 0802.35081

[28] P. Vuillermot, Almost-Periodic Attractors for a Class of Non-Autonomous Reaction-Diffusion Equations on RN, III. Center Curves and Liapounov Stability, Nonlinear Analysis TMA, Vol. 22. No. 5. 1994, pp. 533-559. | MR 1266542 | Zbl 0812.35012